Open Access
Translator Disclaimer
February, 1973 A Note on Strong-Mixing Gaussian Sequences
Chandrakant M. Deo
Ann. Probab. 1(1): 186-187 (February, 1973). DOI: 10.1214/aop/1176997036

Abstract

This note extends a theorem of Welsch (1971) on the joint asymptotic distribution of some order statistics of a strong-mixing, stationary, Gaussian sequence.

Citation

Download Citation

Chandrakant M. Deo. "A Note on Strong-Mixing Gaussian Sequences." Ann. Probab. 1 (1) 186 - 187, February, 1973. https://doi.org/10.1214/aop/1176997036

Information

Published: February, 1973
First available in Project Euclid: 19 April 2007

zbMATH: 0283.60005
MathSciNet: MR346878
Digital Object Identifier: 10.1214/aop/1176997036

Subjects:
Primary: 60B10
Secondary: 62G30

Keywords: mixing Gaussian processes , order statistics

Rights: Copyright © 1973 Institute of Mathematical Statistics

JOURNAL ARTICLE
2 PAGES


SHARE
Vol.1 • No. 1 • February, 1973
Back to Top